“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7986
School of Mathematics
  Title:   Three variable full orthogonal designs of order 56
  Author(s):  B. Tayfeh-Rezaie (Joint with S. Georgiou, W. H. Holzmann, and H. Kharaghani)
  Status:   Published
  Journal: J. Statist. Plann. Inference
  Vol.:  137
  Year:  2007
  Pages:   611-618
  Supported by:  IPM
Using the doubling lemma, amicable sets of eight circulant matrices and four complementary negacyclic matrices, we show that all full triples are types of orthogonal designs of order 56. This implies that all full orthogonal designs \OD(2t 7;x,y, 2t7−xy) exist for any t ≥ 3.

Download TeX format
back to top
scroll left or right